# SDR RAIA981015

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FLT 7496 - STL - LANDING GEAR WILL NOT COME DOWN, HAND PUMPED GEAR DOWN OK.  MAINTENANCE REPLACED BROKEN HYD LINE PER MM 29-10-00 PERFORMED SP-21.  (M)
